# SDR ASAA2019070729988

- Difficulty date: July 7, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 40,195 hours, 12,112 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 09052001C3A75
- Condition: Unknown
- Location: E&E Bay
- Part time: 6,157 hours, 3,083 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPLACE MAIN BATTERY AS PRECAUTION DUE TO E3-3 SHELF ARCING DAMAGE ON LP #12163271. GROUNDED - YES. REMOVED & REPLACED MAIN BATT (AFT) PER AMM 24-31-11-400-802-002. OPS CHECK GOOD REF AMM 24-31-11.
